MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION POROUS HA TIBIAL BASE SZ 4 LT; PROST, KNEE, PATE/FEMOR, SEMI-CONS, UNCE, PORO, COAT, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION POROUS HA TIBIAL BASE SZ 4 LT; PROST, KNEE, PATE/FEMOR, SEMI-CONS, UNCE, PORO, COAT, POLY/METAL/POLY
Model Number 71934056
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/21/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented aseptic loosening on the tibial baseplate of the left knee.This was noticed when the radiographic images showed radiolucencies on that component.It is unknown how the complication was treated.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation and the reported event could not be confirmed.The device was manufactured in 2014.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A review of the risk management file and instructions for use document for this failure mode was conducted and concluded this failure mode has been identified.Our clinical/medical team noted: no clinical information has been provided for inclusion in this medical investigation.Therefore, a thorough medical investigation cannot be rendered.Should any additional medical information be provided this complaint will be re-assessed.At this time a definite root cause could not be determined.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.

Brand Name
LEGION POROUS HA TIBIAL BASE SZ 4 LT
Common Device Name
PROST, KNEE, PATE/FEMOR, SEMI-CONS, UNCE, PORO, COAT, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9814225
Report Number1020279-2020-00826
Device Sequence Number643658
Product Code MBH
UDI-Device Identifier00885556143452
UDI-Public00885556143452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/23/2024
Device Model Number71934056
Device Catalogue Number71934056
Device Lot Number14BM07212A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;